Exponential stability of abstract evolution equations with time delay - Archive ouverte HAL Access content directly
Journal Articles Journal of Evolution Equations Year : 2014

Exponential stability of abstract evolution equations with time delay

(1) , (2)
1
2

Abstract

We consider abstract semilinear evolution equations with a time-delay feedback. We show that, if the C (0)-semigroup describing the linear part of the model is exponentially stable, then the whole system retains this good property when a suitable smallness condition on the time-delay feedback is satisfied. Some examples illustrating our abstract approach are also given.
Fichier principal
Vignette du fichier
1405.1850.pdf (226.73 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-03166075 , version 1 (05-07-2022)

Identifiers

Cite

Serge Nicaise, Cristina Pignotti. Exponential stability of abstract evolution equations with time delay. Journal of Evolution Equations, 2014, 15 (1), pp.107-129. ⟨10.1007/s00028-014-0251-5⟩. ⟨hal-03166075⟩
17 View
5 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More